# SDR 2008FA0000333

- Difficulty date: April 25, 2008
- Submitted: May 9, 2008
- Operation: General aviation
- Aircraft: N500KE
- Make and model: Israel 1124
- Aircraft serial: 360
- Aircraft time: 6,029 hours, 3,493 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Indicator
- Condition: Inoperative
- Location: Oxygen Mask
- Part time: 379 hours, 143 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASK FLOW INDICATOR INOPERATIVE.  THIS UNIT CAME FROM LOT LC 0521 K OR LOT LC 0526K
